# SDR UPS07848942

- Difficulty date: January 5, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LARGE DENT ON NOSE OF RT CTR L/E.  CRACKED SKIN, BROKEN RIVETS XFS 392.  CUT OUT DAMAGE, FABRICATED FILLER AND DOUBLER.  INSTALLED CONICAL WASHERS, FILLER AND DOUBLER IAW SRM 57-02-01-0 FIG 0024, 51-1-21 AND 51-1-20D.
